# SDR USAA970002

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 902-914
- Part time: 38,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 12 INCH STATION 902 TO STATION 914, STRINGER 26L.  INSTALLED REPAIR SPLICE, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C 53-107-02, CORROSION LEVEL 2.  (M)
